# SDR FDEA2020072371554

- Difficulty date: July 17, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 88,326 hours, 18,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Bs 1940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED AND FOUND EXCEEDED LIMITS IAW SRM 53-00-00-2R, FIGURE 206, ALLOWABLE DAMAGE.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED BETWEEN BS 1887 - 2007 IAW SRM 51-31-01-0G. CLASSIFIED AS MAJOR IAW GMM 6-2-100 .
